# SDR A6WA202304018611

- Difficulty date: April 1, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113258
- Part serial: NSN
- Condition: Corroded
- Location: Cabin
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL PN601R31132-58 AT FS409.00+80 TO FS 409.00+112 AND RBL42. ***** AC REMOVED FROM SERVICE ***** P1 - L= 3.40IN X W= 0.600IN X D= 0.003IN FS409.00+96  P2 - L= 0.700IN X W= 0.700INX D= 0.002IN FS409.00+98 P3 - L= 1.900IN X W= 1.200IN X D= 0.013IN   FS409.00+103 P4 - L= 1.800N X W= 0.900IN X D= 0.003IN   FS409.00+112  REMOVED CORROSION AT FLOOR SILL SUPPORT LOCATION P1-P4 BETWEEN FS409.00+80 TO FS409.00+112 AND RBL42.  RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-21-00 REV 39, SRM 51-21-11 REV 39, SRM 51- 21-16 REV 39, SRM 51-26-00 REV 39, SRM 53-31-43 REV 39, AND SRM 53-00-00 REV 39 AND AWAC-CRJ253-01982 REV   WORK PERFORMED UNDER AERSALE WORK ORDER 003911, CARD NO.20136, TT: 38,125:30 TC: 36,944.
